Ask Your Health Question and Get an Answer ASAP
Hello,Thank you for your question.I am Dr Saha, I shall try my best to help you.
Do you use any regular medicine?
When do you consult doctor last?
Thank you for all the information.I am very sorry for your symptoms.Psoriasis often needs long treatment.There is no full cure, there can be remissions & exacerbation.Factors like stress, infection, cold weather, smoking, alcohol etc. can exacerbate it.It may be kept in remission with some precaution.I hope you have tried those.Daily bath, use of moisturizer, avoidance of trigger, less exposure to sunlight etc. along with medications can help to reduce the exacerbation.First of all, steroid cream and small exposure to sun light are used to treat the condition.If it does not help many other modes of treatment are used in psoriasis.It is not sure which medicine will work better to whom.Vitamin D analog calcipotriene, topical retinoid tazarotene, calcineurin inhibitors like tacrolimus, pimecrolimus are used.Salicylic acid, moisturizer, coal tar are old treatment modalities but are still often used.Different type of light therapy like UV light, photochemotherapy or PUVA including laser therapy are also used in the treatment of psoriasis.These can be retinoids like acitretin , methotrexate, cyclosporin or other immunomodulators like valefacept, etanercept, infliximab and ustekinumab etc.Doctors will try different combination of drugs according to patient's symptoms and effectiveness of treatment to particular individual.I feel you need to have a regular follow up with doctor to keep the condition in remission.During exacerbation, different medicines can be needed.I would suggest to get an examination by dermatologist again.You can apply hydrocortisone cream over there now.Please keep the feet elevated.Water pill or diuretics can be needed to reduce the swelling.I hope this information helps.If there’s anything else I can do, please let me know.Wish your early recovery.Please rate my answer excellent if you are satisfied with it.Regards.